64872members
341812posts
cancel
Showing results for 
Search instead for 
Did you mean: 

---Letrizole and Tinnitus

5 REPLIES 5
Highlighted
Member

Re: ---Letrizole and Tinnitus

Many years ago Before I had a clue what breast cancer (or any other cancer) was about, I read something about \'glue ear\' being linked with this disease. Don\'t know why this should stick in my mind, but it has done so for a very long time.

Jennifer.

Highlighted
Member

Re: ---Letrizole and Tinnitus

--- yET ANOTHER EXAMPLE --- of how amazing these sites can be.

I have been complaining for months now that people are mumbling and I cannot catch what they are saying, and that my tinnitus is far more frequent ..... it actually makes you quite irritable at times. Never thought to associate the two with the fact that on Arimidex so also looking forward to anything that may come of this topic.

Joy x

Highlighted
Member

Re: ---Letrizole and Tinnitus

I forgot to add that I too have tinnitus, and am taking another aromatase inibitor (Arimidex) so should be very interested to know what you find out. Do let us know how things go.

Best wishes.

Highlighted
Member

Re: ---Letrizole and Tinnitus

Recent relevant resrearch Just yesterday, while looking for other material, I noticed a reference to some recently completed research on this topic which may well be relevant. The research project was apparently undertaken by the University of Sussex and was entitled: \"Pilot Study to explore whether lowered Oestradiol levels following treatment for Breast Cancer results in Hearing Loss\". The following URL will lead you to it:

http://www.lifesci.susx.ac.uk/pog/hearing.htm

Perhaps you could draw this research to your oncologist when you consult him/her about this problem.

Good luck.

Highlighted
Community Manager

Re: ---Letrizole and Tinnitus

---Letrizole and Tinnitus Hi,
I have moved your post RosalyndG, to start a new thread, as I think you will receive more replies this way- hope so.

Best wishes
BCC Moderator

posted on 1.01.06 10:11 am
RosalyndG


2 1/2 weeks after starting taking Letrizole, my tinnitus, from which I\'ve suffered for many years, has got profoundly worse. Is this just a coincidence or has anyone else experienced this undocumented side-effect?

Highlighted
Community Manager

---Letrizole and Tinnitus

---Letrizole and Tinnitus